# SDR C2XA08RI013

- Difficulty date: January 4, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 145271
- Aircraft time: 18,040 hours, 13,723 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 14533225901
- Condition: Loose
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2486 EWR - CREW REPORTED MAIN CABIN DOOR HARD TO OPEN.  EWR MX RE-SECURED MAIN CABIN DOOR HANDLE IAW EMB145 AMM 52-18-05 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
